Graphes canoniques de graphes algébriques
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 24 (1990) no. 4, pp. 339-352.
@article{ITA_1990__24_4_339_0,
     author = {Caucal, Didier},
     title = {Graphes canoniques de graphes alg\'ebriques},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {339--352},
     publisher = {EDP-Sciences},
     volume = {24},
     number = {4},
     year = {1990},
     zbl = {0701.68082},
     mrnumber = {1079719},
     language = {fr},
     url = {http://www.numdam.org/item/ITA_1990__24_4_339_0/}
}
TY  - JOUR
AU  - Caucal, Didier
TI  - Graphes canoniques de graphes algébriques
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1990
DA  - 1990///
SP  - 339
EP  - 352
VL  - 24
IS  - 4
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1990__24_4_339_0/
UR  - https://zbmath.org/?q=an%3A0701.68082
UR  - https://www.ams.org/mathscinet-getitem?mr=1079719
LA  - fr
ID  - ITA_1990__24_4_339_0
ER  - 
Caucal, Didier. Graphes canoniques de graphes algébriques. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 24 (1990) no. 4, pp. 339-352. http://www.numdam.org/item/ITA_1990__24_4_339_0/

[1] J. C. M. Baeten, J. A. Bergstra et J. W. Klop, Decidability of Bisimulation Equivalence for Processes Generating Context-free Languages, LNCS 259, 1987, p. 94-111. | MR 910305 | Zbl 0635.68014

[2] D. Caucal, Décidabilité de l'égalité des langages algébriques infinitaires simples, LNCS 210, 1986, p. 37-48. | MR 827723 | Zbl 0595.68072

[3] D. Caucal, On the regular structure of prefix rewritings, Rapport interne 507, CAAP90 paraîtra dans LNCS, 1990. | MR 1075024 | Zbl 0786.68047

[4] P. M. Cohn, Universal Algebra, Klumer Academic Publishers Group, 1981. | MR 620952 | Zbl 0461.08001

[5] B. Courcelle, An Axiomatic Approach to the KH Algorithms, Math. Systems Theory, vol. 16, 1983, p. 191-231. | MR 702448 | Zbl 0581.68032

[6] I. Guessarian, Algebraic Semantics, LNCS 99, 1981. | MR 617908 | Zbl 0474.68010

[7] D. Muller et P. Schupp, The Theory of Ends, Pushdown Automata, and Second Order Logic, TCS 37, 1985, p. 51-75. | MR 796313 | Zbl 0605.03005

[8] D. Park, Concurrency and Automata on Infinite Sequences, LNCS 104, 1981, p. 167-183. | Zbl 0457.68049